Doctor insights on:
Are Ther Any Problems With Atenolol
Atenolol is a relatively long-acting (24 hours) beta-blocker. Beta-blockers as a group of medications calm or slow the heart rate down. They stop the swings in hr from stress or nerves. If someone is on a good dose of a beta-blocker and are startled, the medication suppresses the pounding of your heart. It also won't allow the hr to climb with exercise. It's used to ...Read more
Yes: Weight gain is a factor with this entire class of anti-depressants, and with Depression itself. In some cases the relief from depression makes people hungrier, and in other cases the sedation effect from the medicine reduces movement. Very important to manage your diet, exercise, and level of response to the medicine with your doctor. So important that you do not become sedentary. ...Read more
Are there any medications with no danger effects and that help cure anxiety, panic, and other emotional problems?
Antidepresants: They ussually have only mild side effects. Antianxiolytics can cause dependency. ...Read more
Still need caution: We all age at a predetermined rate and with it there is loss of function and reserve of several organs including kidneys and liver even if the blood tests appear to be normal so it is prudent to reduce the doses and avoid certain combination of drugs. This is particularly true for sedatives which can potentiate falls. ...Read more
Treatment of Speech : Many speech symptoms are mild. Mild symptoms or those related to developmental causes may resolve spontaneously or improve with speech therapy. In other cases, however, speech symptoms may be a sign of a life-threatening condition. Because speech symptoms can be due to serious diseases, failure to seek treatment can result in serious complications and permanent damage. ...Read more
Plenty: This is a long list. I will refer you to this article: http://www.Kidneydoctorbradenton.Org/2013/04/what-are-signs-and-symptoms-of-ckd.Html. ...Read more
No: Dysarthria is a motor speech disorder caused by neurologic damage resulting from many different medical conditions. It is treated by a speech language pathologists. There are no drugs to treat it although treating some of the illnesses such as parkinson's may give some improvement. ...Read moreSee 1 more doctor answer
No: It's just foolish. My concern is why a person would do this. If this is a sign of a possible wish for self-injury, the situation is serious and needs to be addressed. ...Read more
Lots: There are medication and psychotherapy options. Benzodiazapines are very effective for anxiety but have high risks for abuse and dependence. Buspar (buspirone) is a non addictive anxiety medication. But, more than 70% of people can be taken off meds or efffectively treated with cognitive behavior therapy by a psychologist: http://cpancf.Com/anxietydisordersbasics.Asp. ...Read more
Are there any other medications apart from ß-blockers that can treat supraventricular tachycardia?
- Talk to a doctor live online for free
- Any side effects from suddenly stopping atenolol
- Thal fundoplication
- Thor medication
- Ask a doctor a question free online
- Problem orgasm any contractions
- Is any problem if i suck vegina?
- Ejection of sperm causes any problem
- Talk to a pharmacologist online for free